# SDR SWAA2019060333267

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 42,921 hours, 22,827 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A43001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #3 SPOILER DEBONDED AT FORWARD EDGE 18.0" AND 3.0" OUTBOARD EDGE.   / R&R #3 SPOILER IAW AMM.
